MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE; AUTOMATED DISPENSING CABINET
Model Number 500001002001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: malcom randall department of veterans affairs medical center a review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaints with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-jan-2014 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the server was down.A field service engineer (fse) found the console server was unable to launch msserver system, notifier application was not launching properly and the structured query language (sql) anywhere displaying error messages.So, the fse worked with technical support center (tsc) to load backup database.Billing verification not required as customer stated they do not bill through the pyxis system.After that the fse verified console application launched properly, and stations were communicating with server.The system functioned as intended after the field service engineer and technical support specialist verified the issue.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console, the server had internal error message.The customer stated that this malfunction caused a delay in dispensing medication to patients.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key23496230
Report Number2016493-2025-131405
Device Sequence Number15701382
Product Code BRY
UDI-Device Identifier10885403512643
UDI-Public(01)10885403512643
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002001
Device Catalogue Number309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown